| Model Number |
DTPC2QQ |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Fatigue (1849)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) patient was admitted to the hospital due to arrhythmia noted at their follow-up visit.The patient was discharged home and then felt the device vibrating.The patient had also been experiencing tiredness.The patient was on hospice for extra care while waiting for a future left ventricular assist device (lvad).The crt-d remains in use.No further patient complications have been reported as a result of this event.